Aspro Clear

Brand: Aspro Clear
Increase value Decrease value
Quantity In Cart:  
Qty Each Save %
Description

Aspro Clear contains aspirin in an effervescent tablet form. It is pleasant to taste, totally soluable and fast acting.

Aspro Clear provides fast and effective temporary relief from headaches, sore throats, toothache, migraine headaches, Rheumatic and arthritic pain, Cold and flu systems, inflammation associated with muscular aches & pains, Neuralgia Fibrositis, period pain and it also helps to reduce a fever.

Warnings:

  • Do not give to children under 12 years of age except on doctor's advice.
  • Consult a doctor before giving this medication to children or teenagers with chickenpox, influenza or fever.
  • Do not use in the presence of asthma, a stomach ulcer.
  • Do not use if you are pregnant or if you are taking anticoagulant medication, unless advised by a doctor.
  • Do not take if you are allergic to asprin.
  • Do not take if on a low sodium diet.

Ingredients:

  • Aspirin 300mg
  • Sodium 150mg as Saccharin Sodium
  • Gluten and lactose free

Options:

  • 24
  • 60 ***S2 Restricted Medicine***

Recently Viewed

Loading Icon
No Recently Viewed Products
Products to compare:
Comparing Products